Convergence theorems for a bivariate nonexpansive operator
作者: Cholatis SuanoomChakkrid Klin-eamWongvisarut Khuangsatung
作者单位: 1Kamphaeng Phet Rajabhat University
2Naresuan University
3Rajamangala University of Technology Thanyaburi
刊名: Advances in Fixed Point Theory, 2018, Vol.8 (3), pp.274-286
来源数据库: Science & Knowledge Publishing Corporation Limited
原始语种摘要: In this paper, we prove some fixed point theorems for coupled-nonexpansive mapping and prove strong convergence and weakly convergence theorems for a double Mann-type iterative process to approximating a fixed point for coupled-nonexpansive operator in Hilbert spaces. Moreover, we prove some properties of the coupled fixed point set for coupled-nonexpansive mapping and prove fixed point theorem for such mapping on Banach spaces.
全文获取路径: SCIK 

  • coupled 耦合
  • bivariate 双变数
  • operator 话务员
  • convergence 汇合
  • point 
  • fixed 固定
  • prove 实验
  • mapping 映象
  • approximating 逼[接]近
  • iterative 迭代